American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Giuseppe Pareschi and Mihnea Popa. Regularity on abelian varieties I. J. Amer. Math. Soc. 16 (2003) 285-302. MR 1949161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jean-Louis Colliot-Thélène and Bjorn Poonen. Algebraic families of nonzero elements of Shafarevich-Tate groups. J. Amer. Math. Soc. 13 (2000) 83-99. MR 1697093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lucia Caporaso. A compactification of the universal Picard variety over the moduli space of stable curves . J. Amer. Math. Soc. 7 (1994) 589-660. MR 1254134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1